This is my second month of Aviane. I have used it before, but was off of it for about 6 months. I did an "any day" start. I am on my 6th active pill of pack #2, which I took about 7 hours later than I normally do because I forgot to bring my pack with me. I went to take my 7th pill this morning and noticed that my period had started again! It is light, but rather heavy to just be "spotting," especially because I had no spotting on this before or even with the first pack. I have been taking Zantrex 3 (diet/energy pill) for about 5 days, but I haven't been able to find any "interactions" since they effect different parts of the body. Was wondering if this will go away before a week, or if it is because it is low-dose....help?
Additionally, my only "unprotected sex" on this pack was on my 4th pill of this week...it wouldn't be "implantation bleeding" right?? I hadnt taken any of them late, and my period had ended the day before.
Since you're on the pill, it couldn't be implantation bleeding. Only 1/3 of women NOT on the pill have implantation bleeding when they get pregnant as it is, it's a lot less common than people seem to realize. When you're on the pill, you're not supposed to be ovulating, therefore implantation bleeding is highly, highly UNlikely.
What's most likely happening is breakthrough bleeding, which is probably in the top 3 side effects that majority of women on the pill experience at some point or another (some women repeatedly) while on the pill. I honestly wouldn't worry about it. The only thing I would suggest is that if it keeps happening, switch pills.
I took Avaine for three months and had irregular bleeding with it. You can try to tough it out for another month or so to see if it goes away, since breakthrough bleeding is a side effect of any pill, or if it is overly bothersome or doesn't subside in a couple of packs I would ask for a pill with a slightly higher dosage. Aviane is one of the lower dose pills and has a higher risk of breakthrough bleeding. A higher dosage pill could solve the problem.